# SDR HNAA2016053100157

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 51,120 hours, 60,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 85
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EGRESS LIGHT IS DIM.  REMOVED COVER.  R &R BULB REINSTALLED COVER WITH ATTAIN HARDWARE.  OPS GOOD PN OFF AND ON BULB 85.
